# SDR AALA202102029001

- Difficulty date: February 1, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 65,902 hours, 24,879 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pintle Pin
- Part number: D3215600500200
- Part serial: 180LH
- Condition: Corroded
- Location: Mlg
- Part time: 65,902 hours, 24,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND LEFT MAIN LANDING GEAR PINTLE PIN CORRODED. REPLACED PINTLE PIN REF TASK CARD 26T00032001 STEP 2B.
